Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 129, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 22, 2011, 3:23 PM EDT for Clinton County, Warren County, Ohio. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 3:23 PM EDT (19:23 UTC)
- Expired
- May 22, 2011, 4:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Clinton County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 19 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 3:25 PM EDT | HAIL 1 | Lebanon, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.4 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 460 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
305
WUUS51 KILN 221923
SVRILN
OHC027-165-222015-
/O.NEW.KILN.SV.W.0129.110522T1923Z-110522T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
323 PM EDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CLINTON COUNTY IN SOUTHWEST OHIO...
CENTRAL WARREN COUNTY IN SOUTHWEST OHIO...
* UNTIL 415 PM EDT.
* AT 320 PM EDT...STORM SPOTTERS REPORTED QUARTER SIZED HAIL IN
LEBANON. RADAR INDICATED THAT THIS SEVERE THUNDERSTORM REMAINS
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR LEBANON...MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
WILMINGTON...
IN ADDITION...OREGONIA...CAESAR CREEK STATE PARK...STATE ROUTE 350 AT
US ROUTE 22...CLARKSVILLE...HARVEYSBURG...KINGMAN...OGDEN AND OAKLAND
ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 30 AND 51...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. STAY AWAY FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3947 8422 3957 8389 3956 8384 3939 8379
3938 8423
TIME...MOT...LOC 1923Z 255DEG 21KT 3942 8415
$$3 follow-up statements
260
WWUS51 KILN 221940
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
340 PM EDT SUN MAY 22 2011
OHC027-165-222015-
/O.CON.KILN.SV.W.0129.000000T0000Z-110522T2015Z/
CLINTON OH-WARREN OH-
340 PM EDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EASTERN WARREN AND NORTHWESTERN CLINTON COUNTIES...
AT 339 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR STATE ROUTE 350 AT US ROUTE 22...MOVING EAST
AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
WILMINGTON.
IN ADDITION...HARVEYSBURG...KINGMAN...OGDEN...OAKLAND...BURTONVILLE
AND LUMBERTON ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3948 8407 3957 8389 3956 8384 3939 8379
3941 8408
TIME...MOT...LOC 1940Z 255DEG 21KT 3945 8403
$$438
WWUS51 KILN 222001
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
401 PM EDT SUN MAY 22 2011
OHC165-222011-
/O.CAN.KILN.SV.W.0129.000000T0000Z-110522T2015Z/
WARREN OH-
401 PM EDT SUN MAY 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WARREN COUNTY HAS BEEN
CANCELLED...
THE STORM HAS MOVED EAST OF WARREN COUNTY. THUS THE WARNING HAS BEEN
CANCELLED.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3948 8396 3952 8391 3952 8383 3941 8380
3943 8397
TIME...MOT...LOC 2001Z 266DEG 18KT 3947 8389
$$
OHC027-222015-
/O.CON.KILN.SV.W.0129.000000T0000Z-110522T2015Z/
CLINTON OH-
401 PM EDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL CLINTON COUNTY...
AT 357 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR OAKLAND...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
WILMINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3948 8396 3952 8391 3952 8383 3941 8380
3943 8397
TIME...MOT...LOC 2001Z 266DEG 18KT 3947 8389
$$286
WWUS51 KILN 222010
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
410 PM EDT SUN MAY 22 2011
OHC027-222021-
/O.EXP.KILN.SV.W.0129.000000T0000Z-110522T2015Z/
CLINTON OH-
410 PM EDT SUN MAY 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLINTON COUNTY WILL
EXPIRE AT 415 PM EDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
SMALL HAIL IS STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3948 8396 3952 8391 3952 8383 3941 8380
3943 8397
TIME...MOT...LOC 2011Z 266DEG 18KT 3947 8383
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 1:08 PM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, May 22, 1:08 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 108 PM EDT SUN MAY 22 2011 .SYNOPSIS... A WARM FRONT WILL PUSH ACROSS THE AREA EARLY TODAY...WITH A FEW SHOWERS AND THUNDERSTORMS POSSIBLE IN THE WARM AIRMASS. A COLD FRONT WILL THEN APPROACH BY MONDAY NIGHT AND REMAIN ACROSS THE AREA THROUGH MUCH OF THE WEEK. THIS WILL BRING MORE UNSETTLED WEATHER RESULTING IN SHOWERS AND STORMS THROUGH FRIDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MODERATE INSTABILITY IS IN PLACE TODAY IN THE WARM SECTOR OF AN APPROACHING LOW PRESSURE SYSTEM...CURRENTLY THE NORTHERN PLAINS. THE BEST LIFTING MECHANISMS ARE CURRENTLY OFF TO THE SOUTHWEST AND WEST OF OUR FORECAST AREA...WHERE SHOWERS AND THUNDERSTORMS HAVE DEVELOPED. THIS ACTIVITY CONTINUES TO HOLD TOGETHER AS IT MOVES NORTHEASTWARD TOWARD THE FORECAST AREA. HAVE NUDGED UP AFTERNOON POPS ALONG THE EASTERN AND NORTHEASTERN ZONES THIS AFTERNOON TO REFLECT THESE THUNDERSTORMS PROGRESSING ACROSS PARTS OF OUR CWA. HAVE KEPT CHANCE POPS SOUTH OF THESE STORMS AS SCATTERED SHOWERS HAVE HAD THE TENDENCY TO DEVELOP IN THIS AREA. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/... UPPER LEVEL LOW TO TRACK INTO THE WESTERN GREAT LAKES TONIGHT. INSTBY LINGERS INTO THE EVENING AND THUS HAVE CONTD CHC/SLIGHT CHC POPS CONTINUING EARLY AND THEN TAPERING TO SLIGHT CHC. UNCERTAINTY EXITS REGARDING COVERAGE OF PRECIP LATER TONIGHT. LATEST NUMERICAL MODEL RUNS INDICATING THAT A S/W WL PUSH INTO THE WEST LATE WITH AN ASSOCIATED AREA OF FORCING PIVOTING ACRS THE FA. HAVE KEPT POPS LOW BUT THIS MAY REQUIRE HIGHER POPS BETWEEN 06 AND 12Z IF SUBSEQUENT RUNS CONT TO SHOW THIS FEATURE. HAVE TRENDED TONIGHTS LOWS ON THE WARM SIDE OF GUID. THE UPPER LOW TO OPEN UP WITH S/W ROTATING THRU THE SRN GREAT LAKES WITH A BAND OF WESTERLY 45-50KT H5 WINDS PIVOTING THRU MONDAY AFTN. MODERATE TO STRONG INSTBY TO DEVELOP AS SFC TD/S IN THE UPR 60S YIELD BLYR CAPES OF 2000-2500 J/KG DURG THE AFTN. THIS INSTBY COMBINED WITH S/W WL RESULT IN THE DEVELOPMENT OF DEEP CONVECTION MONDAY AFTN. WITH FAVORABLE BULK SHEAR EXPECT STORMS TO BE ORGANIZED. WL EXPAND LKLY POPS MON AFTN INTO THE EVENING. WL ALSO CONTINUE TO MENTION CHC FOR SEVERE WEATHER GIVEN INSTBY AND SHEAR. HAVE ACCEPTED A BLEND OF MAV/MET FOR HIGHS MONDAY. IN SPLIT FLOW REGIME...WESTERLY FLOW DEVELOPS OVER THE OHIO VALLEY WITH SFC FRONT DROPPING INTO OHIO AND LAYING OUT E-W PARALLEL TO THE FLOW. NUMERICAL MODELS POINTING TO EMBEDDED S/W WHICH INDUCES A SFC WAVE THAT RIPPLES THRU TUE AFTN/TUE EVENING. EXPECT A THUNDERSTORM COMPLEX TO DEVELOP WITH THE BEST FORCING ACROSS NRN SECTIONS OF ILN/S FA. WL BUMP UP POPS TO LKLY CAT TUE AFTN/EVE. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... UNSETTLED PATTERN WILL SET UP ACROSS THE REGION THROUGH THE WEEK. A FRONT WILL STRETCH WEST TO EAST WITH AN INITIAL WAVE OF LOW PRESSURE MOVING ALONG IT ON TUESDAY. THEN THE MAIN SYSTEM WILL APPROACH ON THURSDAY AND SLOWLY MOVE ACROSS THE AREA FRIDAY AND FRIDAY NIGHT. THERE COULD STILL BE SOME LINGERING PRECIPITATION INTO SATURDAY AS LOW PRESSURE AND A COLD FRONT PASS TO THE EAST OF THE AREA. && .AVIATION /17Z SUNDAY THROUGH THURSDAY/... SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED MAINLY NORTHWEST OF A KLUK/KILN LINE UNTIL 00Z TODAY. CURRENTLY HAVE ONLY VFR CONDITIONS FORECAST...HOWEVER MAY NEED ADD TEMPOS TO REDUCE VISIBILITIES AND CEILINGS IF CURRENT THUNDERSTORMS TO THE WEST HOLD TOGETHER OR DEVELOP FURTHER. BY 12Z MONDAY...CHANCES FOR PRECIPITATION WILL INCREASE...WHICH WILL BRING A HIGHER CHANCE OF MVFR/IFR CONDITIONS. OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH WEDNESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...AR NEAR TERM...LATTO SHORT TERM...AR LONG TERM... AVIATION...LATTO
Hazardous weather outlook, May 22, 6:05 AM EDT, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 605 AM EDT SUN MAY 22 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-231015- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 605 AM EDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. N THE WARM AND UNSTABLE AIRMASS WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK THAT A FEW OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MODERATE INSTABILITY ALONG WITH FAVORABLE SHEAR MAY LEAD TO ORGANIZED THUNDERSTORMS MONDAY AFTERNOON. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. A FRONT WILL STALL OUT ACROSS THE REGION THIS WEEK WITH PERIODS OF THUNDERSTORMS EXPECTED TUESDAY THROUGH FRIDAY. DUE TO THIS REPEATED PERIOD OF THUNDERSTORMS WHICH MAY OCCUR THIS WEEK THERE IS A POTENTIAL FOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 22, 2:45 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 245 PM EDT SUN MAY 22 2011 OHZ078>080-221915- BROWN OH-CLERMONT OH-HIGHLAND OH- 245 PM EDT SUN MAY 22 2011 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HIGHLAND...EASTERN CLERMONT AND NORTHERN BROWN COUNTIES THROUGH 315 PM EDT... AT 244 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BETHEL... MOVING NORTHEAST AT 20 MPH. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MOUNT ORAB AND SARDINIA. ALSO...LOCUST RIDGE...BUFORD...GREENBUSH AND MOWRYSTOWN ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. LAT...LON 3920 8389 3902 8371 3893 8405 3898 8411
Special weather statement, May 22, 2:50 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 250 PM EDT SUN MAY 22 2011 OHZ070-071-221915- BUTLER OH-WARREN OH- 250 PM EDT SUN MAY 22 2011 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WARREN AND EASTERN BUTLER COUNTIES THROUGH 315 PM EDT... AT 248 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MAUD... MOVING NORTHEAST AT 20 MPH. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MASON...MORROW AND LEBANON. ALSO...KINGS MILLS...HAGEMAN...GENNTOWN...PEKIN AND SOUTH LEBANON ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. LAT...LON 3956 8415 3935 8404 3933 8441 3939 8443
Special weather statement, May 22, 3:13 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 313 PM EDT SUN MAY 22 2011 OHZ071-072-221945- CLINTON OH-WARREN OH- 313 PM EDT SUN MAY 22 2011 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WARREN AND NORTHWESTERN CLINTON COUNTIES THROUGH 345 PM EDT... AT 309 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HAGEMAN... MOVING EAST AT 20 MPH. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LEBANON. ALSO...SOUTH LEBANON...GENNTOWN...OREGONIA...CAESAR CREEK STATE PARK...KINGMAN...HARVEYSBURG AND CLARKSVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. LAT...LON 3956 8395 3935 8391 3936 8430 3945 8430
Local storm report, May 22, 3:21 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
321 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM HAIL LEBANON 39.43N 84.21W
05/22/2011 E1.00 INCH WARREN OH TRAINED SPOTTER
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 2:45 PM EDT | Special Weather Statement | ILN | Brown | 30 min |
| May 22, 2:50 PM EDT | Special Weather Statement | ILN | Warren | 25 min |
| May 22, 3:13 PM EDT | Special Weather Statement | ILN | Warren | 32 min |
| May 22, 3:26 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike, Scioto | 49 min |
| May 22, 3:45 PM EDT | Special Weather Statement | ILN | Fayette | 30 min |
| May 22, 4:00 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway | 45 min |
| May 22, 4:07 PM EDT | Special Weather Statement | ILN | Butler | 23 min |
| May 22, 4:16 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 44 min |
| May 22, 4:23 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross | 52 min |
| May 22, 4:39 PM EDT | Severe Thunderstorm Warning | ILN | Adams | 36 min |
| May 22, 4:46 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 44 min |
| May 22, 4:58 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Warren | 32 min |
| May 22, 4:59 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 46 min |
| May 22, 5:21 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 39 min |
| May 22, 5:24 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Highland, Warren | 51 min |
| May 22, 5:45 PM EDT | Areal Flood Advisory | ILN | Butler, Hamilton, Warren | 3 hr |
| May 22, 6:11 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland, Ross | 49 min |
| May 22, 6:42 PM EDT | Special Weather Statement | ILN | Adams, Pike, Scioto | 63 min |
| May 22, 6:47 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike | 43 min |
| May 22, 6:56 PM EDT | Severe Thunderstorm Warning | ILN | Highland, Pike, Ross | 34 min |
| May 22, 7:05 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross, Scioto | 40 min |
| May 22, 7:43 PM EDT | Special Weather Statement | ILN | Hocking | 47 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.